Results 1 to 14 of 14
Like Tree1Likes
  • 1 Post By Back In Black

Thread: Random nose bkeed on cycle

  1. #1
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395

    Random nose bkeed on cycle

    Week 5 of cycle. 600mgs test week, 50mg dbol ed.. Arimidex , Cialis and recently AB for an infection I got from a test shot in shoulder. It starts with a c I forgot what it was called. Well the infection starts with a c. My arm was hot and red. Also lower back pain. What could be causing the random nose bleeds. 2 in one week

  2. #2
    Sociabear is offline Junior Member
    Join Date
    Jan 2013
    Posts
    92
    I get them fairly often when I run high mg/week

    Blood pressure is a culprit sometimes. other times it's just coincidence and a humidifier fixes the problem.

    Edit. Didnt read the infection post injection....toss that shit it's not sterile. Or you arnt being sterile while administering.

  3. #3
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395
    Bump

  4. #4
    gearbox's Avatar
    gearbox is offline Knowledgeable Member
    Join Date
    Mar 2011
    Posts
    5,355
    your blood pressure is high

  5. #5
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395
    I'm taking Cialis now. 10 Mgs a day. This should help reduce

  6. #6
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395
    Also is it the test or dbol causing the HBP

  7. #7
    Grizzly Live is offline Junior Member
    Join Date
    Jun 2013
    Location
    America
    Posts
    69
    Quote Originally Posted by ChestNBack
    Also is it the test or dbol causing the HBP
    I think it's test, I get nose bleeds on test cycles above 500mg

  8. #8
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    Quote Originally Posted by ChestNBack
    Also is it the test or dbol causing the HBP
    If you had ran only one compound on your first cycle, you would know!
    Java Man likes this.
    NO SOURCES GIVEN

  9. #9
    Java Man's Avatar
    Java Man is offline Known Troll
    Join Date
    Dec 2012
    Location
    The Matrix
    Posts
    4,327
    Why don't you just abort, start pct and do just test next time.

    What is your bp now and what was it before you started this cycle?
    How is your platelet count?
    Does it stop bleeding quickly or does it continue for a long period?
    Do you get nosebleeds when not on steroids ?

  10. #10
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395
    Not sure what platelet is. Bp was normal before
    Cycle. High during. Then I check a week later and it was normal after a week of Cialis. But could have raised again since I have nose bleed. I only have two weeks left for dbol .

  11. #11
    Java Man's Avatar
    Java Man is offline Known Troll
    Join Date
    Dec 2012
    Location
    The Matrix
    Posts
    4,327
    BP isn't the only cause of nose bleeds. You should get a home BP monitor, anyways. It's irresponsible to cycle without any means of checking your vitals when it's so easily done. You can't trust the ones at the drug stores. I have seen kids shoving all kinds of materials in there and pushing the buttons to watch it squeeze.

    "high" is relative. Mine has always been 130/80. Even when I was a teen. I consider that my baseline reading. Lately it has been as high as 155/100 so I am now on meds to control it. You aren't telling me anything so I assume you also have no clue as to what your actual BP is now or was before your cycle. Platelets are the major blood clotting factor in blood - not the only one but it tells a lot about what's going on in your body. If you have low platelets your blood takes longer to clot.

    Causes of nosebleeds

    Platelets and Platelet Count
    Last edited by Java Man; 06-30-2013 at 02:23 AM.

  12. #12
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    Really seems like your having way to many problems with this cycle. You were advised from the start to do a test only cycle, and clearly not informed enough to handle all the complications that came with it.
    You should be done with the d-Bol by now and if your not you should stop it immediately. This will drop your sides considerably. You should also be getting some cardio in the control BP. If I recall your BF is a bit high and would help with that.

  13. #13
    nattydread's Avatar
    nattydread is offline Junior Member
    Join Date
    Jun 2005
    Posts
    62
    Drop the dbol . I usually only run it 6 weeks to start off a mass cycle. As for the infection, is it a abscess? Sounds like one to me. Either your gear is dirty or your not being careful when handling it.

  14. #14
    ChestNBack's Avatar
    ChestNBack is offline Associate Member
    Join Date
    Jan 2012
    Location
    Brooklyn
    Posts
    395
    Well I just posted a thread before i saw this asking if I should stop dbol due to back pumps I
    Started getting last week. I only have a week and a half left on dbol so I'm just going to stop taking and just to put it out there I think dbol is not that great of a steroid . Only gained 5 pounds with it. No water though so maybe that's where the guys who gain 15 to 20 pounds on dbol get
    Most of the weight from.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •